Please use this identifier to cite or link to this item:
Type: Article
Title: Tumores da mão parte I: tumores de partes moles da mão
Author(s): jorge Valentini
Daniela Aguiar
Marcio Ferdinando
Jefferson Luis Braga da Silva
In: Revista AMRIGS
Issue Date: 2015
Volume: 59
Issue: 3
First page: 1
Last page: 3
ISSN: 0102-2105
Appears in Collections:Artigo de Periódico

Files in This Item:
File Description SizeFormat 
Tumores_da_mao_parte_I_tumores_de_partes_moles_da_mao.pdf1,03 MBAdobe PDFOpen

All Items in PUCRS Repository are protected by copyright, with all rights reserved, and are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License. Read more.